The flow of non-Newtonian fluid in a thin layer
Doklady Akademii Nauk, Tome 241 (1978) no. 5, pp. 1039-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_5_a10,
author = {N. V. Roze},
title = {The flow of {non-Newtonian} fluid in a thin layer},
journal = {Doklady Akademii Nauk},
pages = {1039--1042},
year = {1978},
volume = {241},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_5_a10/}
}
N. V. Roze. The flow of non-Newtonian fluid in a thin layer. Doklady Akademii Nauk, Tome 241 (1978) no. 5, pp. 1039-1042. http://geodesic.mathdoc.fr/item/DAN_1978_241_5_a10/